Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    quaker48's Avatar
    quaker48 is offline Associate Member
    Join Date
    Jan 2004
    Posts
    471

    I have been really sore is this pain medication okay to take couple days

    Okay im on the 3rd week of my cycle of test and deca , really been busting my ass but i ahve been really sore lately. I was wondering if it would be okay to take some pain pills and muscle relaxers for a couple days the pills i have are vicodin and cyclobenzapr. your thoughts please???

  2. #2
    quaker48's Avatar
    quaker48 is offline Associate Member
    Join Date
    Jan 2004
    Posts
    471
    replys please!!!!

  3. #3
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    if you're really sore it probably means you're overtraining. Take a few days off, it'll be good for you.

  4. #4
    flexin-rph's Avatar
    flexin-rph is offline Associate Member
    Join Date
    May 2004
    Location
    the drug store
    Posts
    385
    The combination is ok, however, be aware of the synergistic effect of the narcotic &
    the muscle relaxer = extra sedation. Also, no alcohol while on them. Maybe take
    some ibuprofen or naproxen sodium to alleviate any inflammation.

  5. #5
    quaker48's Avatar
    quaker48 is offline Associate Member
    Join Date
    Jan 2004
    Posts
    471
    what do u mean by synergistic effect can u explain what it is????

  6. #6
    flexin-rph's Avatar
    flexin-rph is offline Associate Member
    Join Date
    May 2004
    Location
    the drug store
    Posts
    385
    Same concept as stacking....1+1 = 3

  7. #7
    quaker48's Avatar
    quaker48 is offline Associate Member
    Join Date
    Jan 2004
    Posts
    471
    sorry im so dumb but im still not sure of what u mean???

  8. #8
    flexin-rph's Avatar
    flexin-rph is offline Associate Member
    Join Date
    May 2004
    Location
    the drug store
    Posts
    385
    1. hydrocodone can cause drowsiness.
    2. muscle relaxers can cause drowsiness.
    Both of them together can cause even more sedation as the combination.

  9. #9
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    you're avoiding the real issue. you're probably overtraining and need to rest. Why mask the symptoms when you can solve the problem

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •